# SDR CALA2017032700740

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 74,456 hours, 15,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUSIONS NOTED AFT OF PREVIOUS DOUBLER REPAIR AT STATION 1620 STR 29L-2L. REPAIRED AFT BELLY SKIN AS PER SRM 53-00-01 FIG 201 REPAIR 3.
